It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Dear Alive777
Feb 11, 2003
Don't use hydro-cortisone for long term treatment.

Hydro-cortisone is a steroid cream. It suppresses the immune response in your skin. Long term use can thin your skin. Additionally, you may find the over the counter strength becoming ineffective after a while - or - once you stop using it, having a major flare of the problem you were using it for.

This redness on your nose and between your eyes might be seborrhea dermatitis. It is like having oily skin with lots of flaking and itching. It has a lot of the same contributing factors as acne (oily skin, excelerated keratinization).

Other possibilities could be rosacea which is caused by your skins capillaries expanding and not re-contracting. So, you have a constant "blush" and red nose. It is often confused with acne because your develop pustules and papules due to your capilaries leaking fluid into the surrounding dermis.

Whatever you do, stop the hydro-cortisone. It can do more damage than good in the long term.

There is a new product out there called Elidel. Check it out.






All times are GMT -7. The time now is 11:35 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!